# SDR CALA2022092302472

- Difficulty date: September 23, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777
- Aircraft serial: 30556
- Aircraft time: 79,354 hours, 9,363 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Part number: NA
- Condition: None
- Location: Panel 511ab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE PANELS FOIL/MESH INSPECT {B777-20-3-7002} - PANEL 511AB CONDUCTIVE TAPE NEEDS REPAIR CLEARED TO APPLY CONDUCTIVE TAPE REPAIR IAW SRM 51-70-14-2R-3 INSPECTED PANEL TAPE AND INSTALLATION IAW SRM 51-70-14-2R-3.. STEP 6 CLEAR TO INSTALL. REMOVED DAMAGED ALUMINUM TAPE AND CLEANED ADHESIVE FROM EFFECTED APPLIED ALUMINUM TAPE, AND APPLIED ADHESIVE SEALED TO PANEL 511B AREAS ON PANEL 511AB, REF SRM 51-70-14-2R3. REF SRM 51-70-14-2R3. ADD EMP:U395411 ADD EMP:U395411 FINISHED REPAIR, INSPECTION APPROVED. REF SRM 51-70-14-2R3 INSPECTED TAPE INSTALLATION AND ADHESIVE SEALED TO PANEL 511B REF SRM 51-70-14-2R3. CLEAR FOR INSTALL
